# SDR AALA20140718013

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 71,246 hours, 37,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 5930485
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD AT STATION 1309 BETWEEN LONGERON 6 & 7 RT CRACKED.  INSTALLED FILLER & REPAIR DOUBLER IAW AARD 53-04-00 FIGURE 32 & EA MD80-53-035822.
